Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Mushoroms and penicillin - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions

Doctor :   hi
User :   hi
Doctor :   how can i help u
Doctor :   please proceed with your query
User :   My friend is considering doing magic mushrooms and he's doing them anyways, im just worried about him as he is allergic to pennicillen
User :   could this be harmful for him?
Doctor :   ok
User :   because i cant talk him out of it but i could sleep easier knowing hes fine
Doctor :   ok
Doctor :   was he given penicillin injection earlier
User :   i have no clue
Doctor :   then how can we label him
Doctor :   as allergic to penicillin
User :   he must have been, because he knows hes allergic
Doctor :   ok
User :   but is there any link between mushrooms and penicillin? because i was researching and people say its a myth
User :   but i wanted to ask a professional
Doctor :   if he takes mushroom and penicillin injection
Doctor :   then there can be a cross reaction
User :   ok ill tell him that, thank you very much for your time.
Doctor :   ok
Doctor :   Thanks for consulting HealthcareMagic. Bye for now. Please refer your friends to our service.
Other doctor chats you may be interested in
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor